当前位置: 首页 > 科学研究 > 发表论文 >
发表论文
  • Wang Ping,Zang Yuwei,Zhang Ying. Regularization Semismooth Newton Method for P0-NCPs with Non-Monotone Line Search. Transactions of Tianjin University, 2010,Vol.16,No.2:138-141.(EI:20101912923005)

  • Stability of sheaves of locally closed and exact forms, Journal of Algebra, Vol. 324, No. 7, (2010), 1471-1482.

  • Ni Tie, Wang Ping. A Smoothing-Type Algorithm for Solving Nonlinear Complementarity Problems with a Non-Monotone Line Search. Applied Mathematics and Computation. 2010,Vol.216,No.7:2207-2214.(SCI:596RQ,EI:20102312993204)

  • Frobenius morphisms and semi-stable bundles, Algebraic Geometry in East Asia, Advanced Studies in Pure Mathematics, Vol. 60, (2010), 161--182

  • Analytic Number Theory in China, The Mathematical Intelligencer, 32 (1) (2010), 18-25.

  • A quantitative program for Hadwiger's covering conjecture, Sci. China Math. 53 (2010), 2551-2560.

  • Zhong-Shan Fang and Ze-Hua Zhou, Essential Norms of Weighted Composition Operators between Hardy Spaces in the unit Ball, J. Appl. Funct. Anal. 5(3)( 2010), 251-265.

  • Ze-Hua Zhou and Li-Gang Geng, Commuting Toeplitz operators on the Dirichlet space of the ploydisk, Sci. Sin. Math. 40(5) (2010), 437-445.

  • Zhong-Shan Fang and Ze-Hua Zhou, Extended Cesaro operators on BMOA spaces in the unit ball, J. Math. Inequal. 4( 1) (2010), 27–36. (SCI 812QK)

  • Hong-Gang Zeng and Ze-Hua Zhou, An estimate of the essential norm of a composition operator from F(p,q,s) to B^{\alpha} in the unit ball, J. Inequal. Appl. 2010(45) (2010),1-18 Article ID 132970. (SCI: 607LF)

  • Xing-Tang Dong and Ze-Hua Zhou, Products of Toeplitz Operators on the Harmonic Bergman Space, Proc. Amer. Math. Soc. 138(5) (2010), 1765-1773. (SCI: 583AO )

  • Ren-Yu Chen, Stevo Stevic and Ze-Hua Zhou, Weighted composition operators between Bloch-type spaces in the polydisc, Sbornik Mathematics, 201(2) (2010), 289-319; Mathematicheskii Sbornik (a Russian Journal), 201(2) (2010),131-160. (SCI 592JX)

  • Zhong-Shan Fang and Ze-Hua Zhou, Compactness of composition operator in the Lipschitz space of the polydisc. J. Comput. Anal. Appl. 12 (1-B) (2010) , 222-227. (SCI: 572JJ)

  • Cheng Yuan and Ze-Hua Zhou, Composition operators belong to the Schatten class $\mathcal{S}_p$,Bull. Austral. Math. Soc. 81(2010), 465-472. (SCI : 602RO )

  • Cheng Yuan and Ze-Hua Zhou, The essential norm and spectrum of a weighted composition operator on H^\infty(B_N), Bull. Malays. Math. Sci. Soc. (2) 33(3) (2010), 499–511. (SCI: 650HJ)

  • Geng-Lei Li, and Ze-Hua Zhou, Isometries on Products of composition and integral operators on Bloch type space, J. Inequal. Appl. 2010 (2010) , 9p. Article ID 184957. (SCI: 664HU)

  • Ke-ben Yang and Ze-Hua Zhou, Essential norm of the difference of composition operators on Bloch Space, Czechoslovak Math. J. 60(4) (2010) ,1139-1152. (SCI: 680YA)

  • William Y.C. Chen, Donna Q.J. Dou, Robert L. Tang, and Arthur L.B. Yang, The srank conjecture on Schur's Q-functions, Pacific J. Math. 244 (2) (2010) 211-234;arXiv:math.CO/0805.2782. [citations 0].

  • William Y.C. Chen, Robert L. Tang, Larry X.W. Wang, and Arthur L.B. Yang, The q-log-convexity of the Narayana polynomials of type B, Adv. Appl. Math. 44 (2010) 85-110;arXiv:0810.2247. [citations 14]

  • 77. William Y.C. Chen, Husam L. Saad, and Lisa H. Sun, An operator approach to the Al-Salam-Carlitz polynomials, J. Math. Phys. 51 (2010) #043502. arXiv:0910.1746. [citations 10].

  • William Y.C. Chen and David G.L. Wang, Minimally intersecting set partitions of type B, Electron. J. Combin. 17 (2010) #R22. arXiv:0910.0905. [citations 3].

  • William Y.C. Chen, Sabrina X.M. Pang, and Ellen X.Y. Qu, On the combinatorics of the Boros-Moll polynomials, Ramanujan J. 21 (1) (2010) 41-51; arXiv:0810.0594. [citations 3].

  • William Y.C. Chen, Kathy Q. Ji, and Albert J.W. Zhu, On Stanley's partition function, Electron. J. Combin. 17 (2010) #N31. arXiv:1006.2450. [citations 1].

  • William Y.C. Chen and David G.L. Wang, The limiting distribution of the q-derangement numbers, European J. Combin. 31 (2010) 2006-2013; arXiv:math.CO/0806.2092. [citations 2].

  • William Y.C. Chen, Henry Y. Gao, Kathy Q. Ji and Martin Y.X. Li, A unification of two refinements of Euler's partition theorem, Ramanujan J. 23 (1) (2010) 137-149;arXiv:0812.2826. [citations 2].

  • 71. William Y.C. Chen, Andrew Y.Z. Wang, Catherine H. Yan, and Alina F. Y. Zhao, Mixed statistics on 01-fillings of moon polyominoes, SIAM J. Discrete Math. 24 (4) (2010) 1272-1290;arXiv:0908.0073. [citations 4].

  • William Y.C. Chen, Svetlana Poznanovic, Catherine H. Yan, and Arthur L.B. Yang, Major index for 01-fillings of moon polyominoes, J. Combin. Theory Ser. A 117(8) (2010) 1058-1081. [citations 8].

  • William Y.C. Chen, Arthur L.B. Yang, and Elaine L.F. Zhou, Ratio monotonicity of polynomials derived from nondecreasing sequences, Electron. J. Combin. 17 (2010) #N37;arXiv:1007.5017. [citations 6].

  • William Y.C. Chen, Larry X.W. Wang, and Arthur L.B. Yang, Schur positivity and the q-log-convexity of the Narayana polynomials, J. Alg. Combin. 32 (2010) 303-338.arXiv:math.CO/0806.1561. [citations 17]

  • William Y.C. Chen and Larry X.W. Wang, On balanced colorings of the n-cube, J. Alg. Combin. 32 (2010) 379-387. arXiv:0910.0903. [citations 0].

  • Miao Xin-He, Huang Zheng-Hai,andHan Jiye, Some w-unique and w-P properties for linear transformations on Hilbert spaces, Acta Mathematicae Applicatae Sinica, English Series, 26(1) (JAN 2010): 23-32. (SCI: 530YG)

  • Hu Sheng-Long, Huang Zheng-Hai, and Lu Nan, A non-monotone line search algorithm for unconstrained optimization, Journal of Scientific Computing, 42(1) (JAN 2010): 38-53. (SCI: 536GZ)

  • Zhang Yin and Huang Zheng-Hai, A non-monotone smoothing-type algorithm for solving a system of equalities and inequalities, Journal of Computational and Applied Mathematics, 233(9) (MAR 2010): 2312-2321. (SCI: 556QB)

  • Huang Zheng-Hai and Ni Tie, Smoothing algorithms for complementarity problems over symmetric cones, Computational Optimization and Applications, 45(3) (APR 2010): 557-579. (SCI: 568QP)

  • Hu Sheng-Long and Huang Zheng-Hai, A note on absolute value equations, Optimization Letters, 4(3) (AUG 2010): 417-424. (SCI: 622BG)

  • Hu Sheng-Long and Huang Zheng-Hai, Polynomial time solvability of non-symmetric semidefinite programming, Operations Research Letters, 38(5) (SEP 2010): 358-360. (SCI: 657ZM)

  • Lu Nan and Huang Zheng-Hai, Convergence of a non-interior continuation algorithm for the monotone SCCP, Acta Mathematicae Applicatae Sinica, English Series, 26(4) (OCT 2010): 543-556. (SCI: 655WH)

  • Hu Sheng-Long, Huang Zheng-Hai, and Lu Nan, Smoothness of a class of merit functions for the second-order cone complementarity problem, Pacific Journal of Optimization, 6(3) (SEP 2010): 551-571. (SCI: 663XU)

  • Zhao Na and Huang Zheng-Hai, Finite termination of a Newton-type algorithm for a class of affine variational inequality problems, Applied Mathematics and Computation, 217 (1) (DEC 2010): 3368-3378. (SCI: 670QM)

  • Lu Li-Yong, Huang Zheng-Hai, and Hu Sheng-Long, Properties of a family of merit functions and a merit method for the NCP, AppliedMathematics-A Journal of Chinese Universities, 25(4) (DEC 2010): 379-390. (SCI: 692ZC)

  • F.-Y.Wang, Semigroup properties for the second fundamental form, Docum. Math. 15(2010), 543--559.

  • F.-Y. Wang, Harnack inequalities on manifolds with boundary and applications, J. Math. Pures Appl. 94(2010), 304--321.

  • F.-Y. Wang, C. Yuan, Poincar\'e Inequality on the Path Space of Poisson Point Processes, J. Theo. Probab. 23(2010), 824--833.

  • M. Rockner, F.-Y. Wang, Log-Harnack Inequality for Stochastic differential equations in Hilbert spaces and its consequences, Infinite Dimensional Analysis, Quantum Probability and Related Topics 13(2010), 27--37.

  • F.-Y. Wang and T. Zhang, Gradient Estimates for Stochastic Evolution Equations with Non-Lipschitz Coefficients, J. Math. Anal. Appl. 365(2010), 1--11

  • F.-Y. Wang, Intrinsic ultracontractivity for diffusion semigroups with infinite invariant measures, Science in China (A) 35(2010), 895--904

  • F.-Y. Wang, Gradient and Harnack inequalities on noncompact manifolds with boundary, Pacific Journal of Math. 245(2010), 185--200.

  • Minqiang Li, Dan Lin, Shouyang Wang. Solving a type of biobjective bilevel programming problem using NSGA-II. Computers & Mathematics with Applications, 2010,59(2), 706-715.

  • Minqiang Li, Dan Lin, Jisong Kou. Dynamics of fitness sharing evolutionary algorithms for coevolution of multiple species. Applied Soft Computing, 2010,10(3), 832-848.

  • Minqiang Li,Dan Lin, Jisong Kou. An investigation on niching multiple species based on population replacement strategies for multimodal functions optimization. Soft computation, 2010,14(1), 49-69.

  • D. Liu*, Y. Shang, A New Perry Conjugate Gradient Method With the Generalized Conjugacy Condition, 2010 International Conference on Computational Intelligence and Software Engineering, CiSE 2010, DOI: 10.1109/CISE.2010.5677114.

  • D. Liu*, C. Shao, Descent Symmetrical Polak-Ribiere-Polyak Conjugate Gradient Method, Journal of Tianjin University (In Chinese), 2010,43(4):367-372.

  • F. Hu*, D. Liu, Optimal replenishment policy for the EPQ model with permissible delay in payments and allowable shortages; Applied Mathematical Modelling, 2010,34(10), 3108-3117.

  • D. Liu*, G. Xu, Stability of a Controlled String Network With a Circuit. 2010 Chinese Control and Decision Conference, CCDC 2010, 2683-2688.

  • Liu Xiao-Hong,Ni Tie,Smoothing Newton Algorithm for Solving the Generalized Complementarity Problem,Transactions of Tianjin University,2010,1: 75-79

  • Xiao-Hong Liu, Wei-ZheGu,Smoothing Newton Algorithm Based on a Regularized One-Parametric Class of Smoothing Functions for Generalized Complementarity Problems over Symmetric Cones,Journal of Industrial Management and Optimization, 2010,2, 363-380,SCI收录号:579YV

  • 阿基米德Copula分位数回归曲线推导与模拟 《统计与决策》,2010

  • Song, Xianfa Stability and instability of standing waves to a system of Schrödinger equations with combined power-type nonlinearities. J. Math. Anal. Appl. 366 (2010), no. 1, 345–359.(被引用9次)

  • Song, Xianfa Sharp thresholds of global existence and blowup for a system of Schrödinger equations with combined power-type nonlinearities. J. Math. Phys. 51 (2010), no. 3,033509, 21 pp.(被引用9次)

  • An, Xiaowei; Song, Xianfa Blow-up rate estimates for a parabolic system with multiple nonlinearities. Math. Methods Appl. Sci. 33 (2010), no. 5, 632–642.

联系我们

地址:天津市海河教育园区雅观路135号32号教学楼,300350
邮箱:maths@tju.edu.cn
电话:+86 (0)22 27402850
传真:+86 (0)22 27402850

Copyright@2017 天津大学数学学院 版权所有

扫码关注学院最新动态